# SDR 2012FA0000732

- Difficulty date: October 12, 2012
- Submitted: October 26, 2012
- Operation: General aviation
- Aircraft: YV499
- Make and model: Lear 35A
- Aircraft serial: 117
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: MS2893750
- Condition: Blown
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(YV499T) DEPARTED AIRPORT FOR A TEST FLIGHT.  AFTER THE FLIGHT WAS ACCOMPLISHED, DURING DESCENT, PILOT'S ESS BUSS CIRCUIT BREAKER TRIPPED RESULTING IN A LOSS OF ALL DC ESSENTIAL POWERED COCKPIT SYSTEMS. ESS BUSS CIRCUT BREAKER WAS RESET AND ALL DC ESSENTIAL POWER WAS RESTORED, AN EMERGENCY WAS DECLARED.   AFTER 5-8 MINUTES, PILOT'S ESS BUSS CIRCUIT BREAKER TRIPPED FOR THE SECOND TIME, RESULTING IN THE LOSS OF ALL DC ESSENTIAL POWERED COCKPIT SYS. ON REACHING FINAL APPROACH, ESS BUSS CIRCUIT BREAKER WAS RESET FOR LANDING WITHOUT FURTHER OCCURRENCE.  DURING POST-FLIGHT INSPECTION,  RT ESSENTIAL CURRENT LIMITER (BUSS ACFT FUSE) 50 AMPS WAS HARD FAILED, RESULTING IN THE LT ESSENTIAL BUSS CURRENT LIMITER (50AMPS) SUPPLYING ALL THE COCKPIT DC ESSENTIAL POWER. ACFT WAS GROUND TESTED WITH ENGINES RUNNING WITHOUT FURTHER OCCURRENCE.
